| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 13-16


R. D. Parshad, R. K. Upadhyay, N. K. Thakur
      On the well posedness and further regularity of a diffusive three species aquatic model
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 597-619.

Y. Louartassi, El H. El Mazoudi, N. Elalami
      A new generalization of lemma Gronwall-Bellman
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 621-628.

V. Kreinovich
      Designing, understanding, and analyzing unconventional computation: The important role of logic and constructive mathematics
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 629-644.

V. Kreinovich
      How to encourage imperfect individuals to care more about society in general: A utility-theory approach
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 645-649.

C. Bianca
      Kinetic theory for active particles modelling coupled to Gaussian thermostats
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 651-660.

Z. R. Bogdanowicz
      On the arc reversal properties of digraphs without loops
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 661-665.

N. A. Khan
      The invariants of 4-moves
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 667-674.

A. Gorbenko, V. Popov, A. Sheka
      Robot self-awareness: Exploration of internal states
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 675-688.

A. Gorbenko, V. Popov
      On the problem of placement of visual landmarks
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 689-696.

O. Kosheleva
      Mayan and Babylonian arithmetics can be explained by the need to minimize computations
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 697-705.

O. Kosheleva
      Rewarding results or rewarding efforts?
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 707-709.

J. Tariboon, W. Sudsutad
      Positive solutions of a nonlinear m-point integral boundary value problem
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 711-729.

C. S. Ryoo, J. Y. Kang
      A note on the q-Genocchi numbers and polynomials with weak weight \alpha
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 731-738.

C. S. Ryoo
      On the p-adic integral representation of Bernstein polynomials associated with (h,q)-Genocchi numbers and polynomials
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 739-745.

I. Inchan
      Convergence theorem of a new iterative method for mixed equilibrium problems and variational inclusions: approach to variational inequalities
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 747-763.

M.A. Boutiche, H. Ait Haddadene, H.A. Le Thi
      Maintaining graph properties of weakly chordal graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 765-778.

T. Hayami, K. Kuroki, E. Y. Duman, S. Owa
      Partial sums of certain univalent functions
      Appl. Math. Sci., Vol. 6, 2012, no. 13-16, 779-805.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |